RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 4, Pages 749–751 (Mi tvp589)  

Short Communications

On modelling random variables for one class of distributions

G. A. Mikhailov

Chelyabinsk

Abstract: This paper is devoted to the construction of simple modelling formulae for one class of distributions.
Two examples for distributions which are frequently used in problems of neutron physics are considered.

Full text: PDF file (213 kB)

English version:
Theory of Probability and its Applications, 1965, 10:4, 681–682

Received: 22.02.1965

Citation: G. A. Mikhailov, “On modelling random variables for one class of distributions”, Teor. Veroyatnost. i Primenen., 10:4 (1965), 749–751; Theory Probab. Appl., 10:4 (1965), 681–682

Citation in format AMSBIB
\Bibitem{Mik65}
\by G.~A.~Mikhailov
\paper On modelling random variables for one class of distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 4
\pages 749--751
\mathnet{http://mi.mathnet.ru/tvp589}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 4
\pages 681--682
\crossref{https://doi.org/10.1137/1110085}


Linking options:
  • http://mi.mathnet.ru/eng/tvp589
  • http://mi.mathnet.ru/eng/tvp/v10/i4/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:293
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020